# SDR AALA20061133

- Difficulty date: November 30, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3020421
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT LIGHT AT LEFT AFT ENTRY DOOR INOPERATIVE.  RELAMPED INOPERATIVE EMERGENCY EXIT LIGHT AT LEFT AFT ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
